# SDR CA990521040

- Difficulty date: May 11, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 6,345 hours
- Engine: Lyc O360E1A6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Part time: 6,050 hours
- Component: Engine Mount, Lyc, O360E1A6D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING REMOVAL OF RIGHT ENGINE, A CRACK WAS NOTED IN THE EDGE OF THE WELD SECURING THE LEFT UPPER LORD MOUNT RING TO THE REST OF THE MOUNT. THE SUBMITTER NOTED THAT THE LT ENGINE MOUNT HAD BEEN REPAIRED IN THE SAME AREA A FEW YEARS AGO.
